# SDR SWAA2013072618609

- Difficulty date: July 8, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 78,877 hours, 65,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65*45774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN CRACKED AT BS 424 TO BS 427, STRINGER 26L.  REPAIRED SKIN IAW SWA EA.
